# SDR GTIA2023120537675

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N939NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10450
- Aircraft time: 8,881 hours, 3,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

FOUL ODOR COMING FRONT OF CABIN-PERFORMED TSM PROCEDURES IAW TSM 05-50-00-810-831-A COULD NOT DUPLICATE ODOR/SMELL. ACCOMPLISHED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-815-615-802-A. NO FURTHER FAULTS OR ODOR NOTED.
